# SDR ERAA074618

- Difficulty date: June 13, 2001
- Submitted: July 23, 2001
- Operation: General aviation
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 559
- Aircraft time: 12,765 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Head
- Part number: 10531714
- Part serial: 347
- Condition: Binding
- Location: Tail Rotor
- Part time: 13,133 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS INFORMATION FOR FAA SDR.  CC: AMERICAN EUROCOPTER CORP.  T/R ASSY IS BINDING. ACTION TAKEN:  FOUND INNER SLEEVE AND BLADE MOUNTING, FORK BEARING BUSHINGS COATED WITH TEFLON FILM  REPAIRED FOR BINDING.  DISASSEMBLED, CLEANED, VISUALLY INSPECTED, REASSEMBLED WITH NEW SEALS AND BALANCED.  ALL WORK DONE IAW MBB-BO105 REM 301, MM CHAP 34 & 107 & MARVEL BOOK..
